# SDR IXXA10SMN060S

- Difficulty date: June 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: Pax Door
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT PAX DOOR HOLD OPEN HOOKS CRACKED AT STA FS 1440.000 LONGERON 14 LT LONGERON 15 LT.  REMOVED FASTENERS AS NEED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, FILLER, FINGER DOUBLERS. PERFORMED NDT INSP. NO DISCREPANCY FOUND. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3 DATED 07/20/10, DWG ED-5182 DATED 06/19/10, SRM 51-1-21, SRM 51-3-0, NDT SPM PART 06-10-0-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
